MAUDE Adverse Event Report: DEPUY SPINE INC VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION

DEPUY SPINE INC VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 186731745
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that the patient underwent a plif on (b)(6) 2018.The surgery was completed successfully without any delay.On (b)(6) 2022, an extension to the upper vertebral body revision plif was scheduled to be performed because the patient developed an adjacent intervertebral disorder.No further information is available.This report involves one viper system cortical fix polyaxial screw 5.5 7 x 45mm.This is report 3 of 12 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device product codes: mnh, kwp, nkb, kwq.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6).Initial reporter occupation: reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16078287
Report Number1526439-2022-02233
Device Sequence Number20406965
Product Code MNI
UDI-Device Identifier10705034352015
UDI-Public10705034352015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186731745
Device Catalogue Number186731745
Device Lot Number203501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X45MM; 5.5 TI CORT FIX 7X50MM; 5.5 TI CORT FIX 7X50MM; CONCORDE BUL PAR 9X7X23; CONCORDE BUL PAR 9X7X23; MMSI ROD, 5.5 X 40MM, TI; MMSI ROD, 5.5 X 40MM, TI; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown